# SDR MWEA010318

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 991848058
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR AT STATION XHS 158.0 TOP SKIN HAD CRACKS WHERE PANEL 3616A MOUNTS.  REMOVED CRACKED DOUBLER, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW DOUBLER.
